MathSciNet Relay Station
MathSciNet bibliographic data
MR623136 10D25 (14G25 14K22)
Hida, Haruzo On abelian varieties with complex multiplication as factors of the Jacobians of Shimura curves. Amer. J. Math. 103 (1981), no. 4, 727–776.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement